Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Tight flatulence problem in lower abdomen, advised pantacid, probiotic. How to relax abdomen ?

My lower abdomin always tight Flatulence problem I got colonoscopy in 2004 upper endo 2003 and all required test have been done and being done on routine I take pantocid 40 empty stomach , after dinner one cap probiotic and bed time one tab nexito plus. Please advise me to relax my lower abdomin. I feel always tightness is it cancer
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts you have mentioned and the report of the test you have undergone and medicines you are taking since 3 years It looks that you have Acid Peptic Disease.You have flatulence problem and your lower abdomen is tight This can be cured by regular moderate exercises and Yoga that will help in getting flatulence cleared and building up the tone of muscles of the anterior abdominal wall.
Answered: Fri, 23 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor